# SDR QXEA2020072300217

- Difficulty date: July 21, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N452QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4459
- Aircraft time: 14,042 hours, 15,296 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bumper
- Part number: QXD6520836
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANDLE STOP GUIDE  BUMPER STOP WAS CRACKED. REPLACED THE MCD HANDLE STOP GUIDE IAW T/C 6-52-0834.
